I had my surgery in 98. I've been symptom free for over 10 years. I recently hurt my back at work and was percribed Naproxen (Aleave) because of the new pain med laws. Well after taking it for a week, I just stasted vomiting large amounts of blood. I went to the ER and they were shocked to hear that this was prescribed this for my pain since they were aware I had Crohns. Has anyone else had symptoms like this from Naproxen? Would it be a honest mistake or malpractice?
Did you find this post helpful?
|

User Profile
replied November 20th, 2014
Thank you for asking

There is no honest mistake here just a malpractice. NSAIDs and Specially naproxens are poison to Crohn's and UC. So the doctor should have asked for any GI history and then should have avoided prescribing i or at least should have prescribed selective cox 2 inhibitors.

Take some antacids and careful in future. Patient should mention such histories for themselves.

take care


|
Did you find this post helpful?
Must Read
Crohn's Disease is a chronic disorder that affects digestion. But what is Crohns and how does it affect the body?...
What causes Crohn's disease? Does it run in families (yes)? And how can YOU avoid the risk factors of Crohn's?...
Can you identify symptoms of Crohn's Disease? Learn more about the range of symptoms from mild to severe in this section on Crohn's symptoms here. ...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Crohn Disease , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.